On the stability of invariant sets of a system of autonomous differential equations under constantly acting perturbations
Abstract
We consider a system of ordinary autonomous differential equations that has an invariant set. We obtain sufficient conditions for the stability of this system under constantly acting perturbations.Downloads
Published
25.09.1999
Issue
Section
Short communications
How to Cite
Ignat'ev, A. O., and Konosevich В. I. “On the Stability of Invariant Sets of a System of Autonomous Differential Equations under Constantly Acting Perturbations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 9, Sept. 1999, pp. 1287–1291, https://umj.imath.kiev.ua/index.php/umj/article/view/4725.